# SDR SWAA2021081043490

- Difficulty date: April 20, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 72,514 hours, 42,652 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Flap
- Condition: Broken
- Location: Crgo Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM LOG PAGE 1345048. AFT CARGO DOOR HANDLE FLAPPER BROKEN / REMOVED AND REINSTALLED INTERIOR CARGO DOOR FABRIC AND DOOR HANDLE REF AMM 52-31-14 & 52-31-00 REMOVED AND REPLACED AFT CARGO DOOR HANDLE FLAPPER REF SRM 51-40-02 REF SA-M 326: A1081340
